Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 25, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at May 2, 2008, 7:36 PM CDT for Lauderdale County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2008, 7:36 PM CDT (00:36 UTC)
- Expired
- May 2, 2008, 8:03 PM CDT
- In force
- 27 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 122 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 4:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2053 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 030037
TORHUN
ALC077-030115-
/O.NEW.KHUN.TO.W.0025.080503T0036Z-080503T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
736 PM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 815 PM CDT
* AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO 14 MILES WEST OF WATERLOO...OR ABOUT 8 MILES NORTHWEST OF
IUKA...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
WATERLOO.
PICKWICK LAKE AND THE TENNESSEE RIVER WEST OF THE NATCHEZ TRACE.
WRIGHT.
CONFIRMED TORNADOES HAVE BEEN REPORTED WITH THIS STORM IN NORTHEAST
MISSISSIPPI...AND THE STORM SHOWS STRONG INDICATIONS OF ROTATION.
THIS IS A VERY DANGEROUS SITUATION. TAKE ACTION NOW
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3494 8792 3488 8811 3494 8817 3497 8817
3500 8820 3503 8812 3502 8810 3502 8797
3502 8796
TIME...MOT...LOC 0036Z 244DEG 26KT 3489 8830
$$
JE2 follow-up statements
000
WWUS54 KHUN 030052
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
752 PM CDT FRI MAY 2 2008
ALC077-030115-
/O.CON.KHUN.TO.W.0025.000000T0000Z-080503T0115Z/
LAUDERDALE AL-
752 PM CDT FRI MAY 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN LAUDERDALE COUNTY...
AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES WEST OF
WATERLOO...MOVING NORTHEAST AT 30 MPH.
THE TORNADO IS CROSSING THE TENNESSEE RIVER AND WILL BE AFFECTING
THE EXTREME NORTHWESTERN PORTION OF LAUDERDALE COUNTY.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3494 8792 3488 8811 3494 8817 3497 8817
3500 8820 3503 8812 3502 8810 3502 8797
3502 8796
TIME...MOT...LOC 0052Z 244DEG 26KT 3496 8816
$$
JE000
WWUS54 KHUN 030103
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
803 PM CDT FRI MAY 2 2008
ALC077-030112-
/O.CAN.KHUN.TO.W.0025.000000T0000Z-080503T0115Z/
LAUDERDALE AL-
803 PM CDT FRI MAY 2 2008
...THE TORNADO WARNING FOR NORTHWESTERN LAUDERDALE COUNTY IS
CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATED THE TORNADIC THUNDERSTORM
THAT PROMPTED THE WARNING HAD MOVED OUT OF THE COUNTY. THEREFORE THE
TORNADO WARNING HAS BEEN CANCELED.
A SECOND STORM MAY AFFECT PORTIONS OF LAUDERDALE COUNTY AFTER 830 PM
TONIGHT. INTERESTS IN LAUDERDALE COUNTY SHOULD REMAIN WEATHER AWARE
AS THIS SECOND STORM APPROACHES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3494 8792 3488 8811 3494 8817 3497 8817
3500 8820 3503 8812 3502 8810 3502 8797
3502 8796
TIME...MOT...LOC 0102Z 244DEG 26KT 3500 8809
$$
JEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at May 2, 7:18 PM CDT, 18 minutes earlier.
Area forecast discussion, May 2, 7:18 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 718 PM CDT FRI MAY 2 2008 .MESOSCALE UPDATE... PAIR OF TORNADIC STORMS IN NERN MS ABOUT TO MOVE INTO FAR NWRN AL. THE FIRST...WHICH WAS CONFIRMED TO HAVE PRODUCED A TORNADO IN THE NEW ALBANY AREA AND LATELY ALONG ALCORN/PRENTISS COUNTY LINE...WILL BEGIN TO ENTER WRN LAUDERDALE COUNTY JUST WEST OF THE WATERLOO AREA 740-745 PM. THIS STORM HAS SHOWN THE TYPICAL CYCLING PHASES...AND IS CURRENTLY IN A SLIGHT DOWNTREND IN STRENGTH. HOWEVER...SRM ON RADAR STILL SHOWS STRONG LL COUPLET AND MID-LEVEL ROTATION...WITH 55KT OUTBOUND VELOCITY AND 40KT INBOUND. THIS STORM WAS CONFIRMED TO HAVE PRODUCED AT LEAST NICKEL SIZE ALSO...AND SVR HAIL STILL LOOKS LIKELY AS WELL. STRONG LL INFLOW...WITH DEWPOINTS IN THE LOW/MID 60S IN THE AREA...AND STRONG DIVERGENCE SIGNATURE ALOFT (SHOWN ON RADAR) SUGGEST THIS STORM WILL CONTINUE TO MAINTAIN SVR LEVELS AND POSSIBLE TORNADIC ACTIVITY INTO OUR AREA. SECOND STORM IS QUICKLY ON THE HEELS OF THE FIRST...AND IS NOW PUSHING THROUGH NERN UNION COUNTY, MS. THIS STORM WILL FOLLOW A MORE SOUTHERLY PATH...WHICH SHOULD BRING IT INTO WRN PORTIONS OF COLBERT COUNTY...BETWEEN ALLSBORO AND RIVERTON 830PM. JUST AS THE FIRST STORM...THIS STORM WILL HAVE THE POTENTIAL OF PRODUCING A TORNADO IN ADDITION TO LARGE HAIL...AND DAMAGING WINDS. && .PREV DISCUSSION... /ISSUED 518 PM CDT FRI MAY 2 2008/ UPDATE... TORNADO WATCH 253 ISSUED FOR MOORE...LINCOLN...MADISON... MORGAN...AND ALL COUNTIES WEST. INCREASED POPS IN WESTERN COUNTIES TO LIKELY...AND ADDED MENTION OF LARGE HAIL AND DAMAGING WINDS TO ZONES/GRIDS. UPDATES ALREADY OUT. DISCUSSION... WATCHING CLUSTER OF SVR TSRAS IN NRN MS CURRENTLY. SEVERAL SVR TSTORM WARNINGS AND TORNADO WARNINGS HAVE ALREADY BEEN ISSUED FOR THIS COMPLEX. IN SVR TSTORMS...LARGE HAIL (UP TO HALF-DOLLAR SIZE ALREADY REPORTED NEAR PANOLA)...AND DAMAGING WINDS (60KTS) ARE THE PRIMARY THREATS WITH THESE STORMS. SHOULD SEE THE LEADING EDGE OF THIS QUASI-LINEAR FEATURE BEGIN TO PUSH INTO NWRN AL 8-9PM CDT. ALTHOUGH KINEMATIC/THERMODYNAMIC PROFILES ARE NOT AS IMPRESSIVE IN OUR AREA...STILL EXPECT SVR POTENTIAL COULD BE ONGOING. AS THE TORNADO WATCH MAY SUGGEST...ISOLD TORNADOES WILL STILL BE A POSSIBILITY WITH THESE STORMS AS WELL AS THEY MOVE INTO OUR WRN COUNTIES. WILL BE WATCHING AND MAKING MESOSCALE UPDATES AND OTHER FCST UPDATES AS NECESSARY AND AS MUCH AS TIME WILL ALLOW. PREV DISCUSSION... /ISSUED 322 PM CDT FRI MAY 2 2008/ DISCUSSION... A SURFACE LOW PRESSURE SYSTEM WAS CENTERED OVER CENTRAL IOWA THIS AFTERNOON. THE LOW WITH THIS SYSTEM AND BETTER DYNAMICS HAVE CONTINUED TO MOVE IN A NORTHEASTERLY DIRECTION TOWARD THE GREAT LAKES REGION. THIS HAS BEEN IN LINE WITH MODEL FORECASTS...WHICH CONTINUE TO MOVE THIS SYSTEM MORE TO THE NORTH NORTHEAST INTO SOUTHEASTERN CANADA TOWARD DAYBREAK ON SATURDAY. A COLD FRONT EXTENDS SOUTHWEST FROM THIS SYSTEM FROM EASTERN IOWA SOUTH THROUGH SOUTHWESTERN MISSOURI AND INTO CENTRAL TEXAS. THERE ARE TWO PRE-FRONTAL TROUGHS SEEN IN ANALYSIS AHEAD OF THE COLD FRONT WITH THIS SYSTEM. PLENTY OF CONVECTION INITIATING ALONG A PRE-FRONTAL TROUGH EXTENDING FROM SOUTHEAST MISSOURI INTO EASTERN ARKANSAS. THIS WILL BE THE NEXT FEATURE TO BRING A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS TO THE TENNESSEE VALLEY OVERNIGHT. FURTHER EAST A WEAK PRE-FRONTAL TROUGH AXIS EXTENDS FROM SOUTHWESTERN INDIANA INTO CENTRAL TENNESSEE. THIS FEATURE PREVIOUSLY BROUGHT SCATTERED SHOWERS AND THUNDERSTORMS TO NORTHWEST ALABAMA DURING THE MORNING HOURS...AND IS CURRENTLY PRODUCING A FEW SHOWERS AND THUNDERSTORMS FROM NEAR LESTER IN LIMESTONE COUNTY TO CRANE HILL IN CULLMAN COUNTY. WITH MORE STABLE AIR IN PLACE IN THESE LOCATIONS AND POINTS FURTHER EAST (DEWPOINTS IN THE UPPER 40S TO LOWER 50S) WOULD NOT EXPECT ANY SEVERE THUNDERSTORM DEVELOPMENT EAST OF INTERSTATE 65 THIS AFTERNOON OR EARLY THIS EVENING. SOUTHEAST FLOW WILL KEEP BETTER MOISTURE TRANSPORT TO OUR WEST TODAY AND THROUGH THE EARLY EVENING HOURS. TOWARD MIDNIGHT...PRIMARY MOISTURE AXIS WILL MOVE INTO MUCH OF NORTHWESTERN ALABAMA AND FURTHER EAST DURING THE MORNING HOURS. AT THE SAME TIME THE PRE-FRONTAL TROUGH AXIS OVER SOUTHEAST MISSOURI AND EASTERN ARKANSAS WILL MOVE INTO EASTERN MISSISSIPPI. A SQUALL LINE WITH THIS FEATURE WILL PUSH INTO NORTHWEST ALABAMA AROUND MIDNIGHT TONIGHT AND EXIT NORTHEASTERN ALABAMA AROUND NOON ON SATURDAY. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE WITH THIS LINE AS IT MOVES ACROSS THE FORECAST AREA. TIMING OF THIS LINE IN NORTH CENTRAL ALABAMA AND IN SOUTHERN MIDDLE TENNESSEE WILL BE FOR BETWEEN 4 AM AND 10 AM...AND IN NORTHEASTERN ALABAMA FROM 8 AM THROUGH 1 PM. WITH PWS AROUND 1.6 INCHES...THIS LINE COULD DUMP AT LEAST 1 INCH OF RAINFALL ACROSS MOST LOCATIONS IN NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE...WITH LOCALLY HEAVIER AMOUNTS UP TO 2 INCHES POSSIBLE WEST OF INTERSTATE 65. MODELS STILL HINT AT REDEVELOPMENT ALONG THE FRONT DURING THE LATE AFTERNOON HOURS AND EARLY EVENING HOURS AS THE ACTUAL COLD FRONT MOVES ACROSS THE AREA. LOOKING AT FORECAST SOUNDINGS...MOISTURE LOOKS TOO MEAGER FOR THIS TO OCCUR...BUT LEFT ISOLATED POP IN DEKALB AND JACKSON COUNTIES THROUGH 6Z ON SATURDAY IN CASE A FEW SHOWERS OR THUNDERSTORMS ARE ABLE TO DEVELOP. BY MIDNIGHT ON SATURDAY...MODELS PUSH THIS COLD FRONT SOUTH OF THE AREA. GIVEN SATELLITE AND SURFACE TRENDS THIS SEEMS REASONABLE. SO WILL KEEP CURRENT THINKING WITH THIS TIMING. BY SUNDAY...NORTHWEST FLOW BECOMES ENTRENCHED ACROSS THE AREA...AS AN AREA OF HIGH PRESSURE BUILDS INTO NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. THIS WILL LOWER HIGH TEMPERATURES NOTICEABLY FROM THE UPPER 70S AND LOWER 80S WE HAVE BEEN EXPERIENCING. BOTH MAV AND FWC FORECAST TEMPERATURES TO STRUGGLE TO REACH 69 OR 70 DEGREES ON SUNDAY. THEREFORE...LOWERED HIGH TEMPERATURES ON SUNDAY A TAD. BY MONDAY...WESTERLY UPPER LEVEL FLOW SHOULD BEGIN TO WARM THINGS UP AGAIN. MID 70S LOOK POSSIBLE AGAIN BY MONDAY...BEFORE WARMING TO NORMAL HIGH TEMPS IN THE UPPER 70S BY TUESDAY OR WEDNESDAY. TOWARD THE MIDDLE OF THE WEEK...ANOTHER STORM SYSTEM DEVELOPS OVER THE CENTRAL PLAINS OF THE US. THIS WILL PUSH EAST...DRAGGING A COLD FRONT SOUTHEAST INTO THE OHIO VALLEY STRETCHING SOUTHWEST INTO CENTRAL TEXAS BY WEDNESDAY AFTERNOON. UPPER LEVEL RIDGING IN PLACE WILL KEEP BETTER MOISTURE ADVECTION WELL WEST OF THE FORECAST AREA. BY THE END OF THE WEEK...MODELS CONTINUE TO FORECAST THE COLD FRONT TO PUSH FURTHER SOUTH AND EAST AND EXTEND FROM JUST OFF THE NEW ENGLAND COAST THROUGH NORTHWESTERN TENNESSEE. RIDGING IS EXPECTED IN RESPONSE TO GIVE WAY TO INCREASINGLY SOUTHWEST FLOW ALOFT...INCREASING LOW LEVEL MOISTURE ADVECTION IN EARNEST. BY THURSDAY NIGHT AND INTO FRIDAY AFTERNOON...GFS CONTINUES TO FORECAST A TROUGH AXIS TO FORM ALONG THIS FRONT AND EXTEND SOUTHWEST THROUGH THE FORECAST AREA. MODELS PROBABLY OVERDOING DEWPOINTS BETWEEN 65 AND 70 DEGREES...BUT SOUTHWESTERLY FLOW FOR 34 HOURS COULD BRING THEM UP TO THE LOWER 60S. GIVEN HEATING POSSIBLE AND WEAK FRONTAL SYSTEM ACROSS AREA...HAD TO KEEP 20 POP IN FOR THURSDAY THROUGH FRIDAY AFTERNOON. GFS AND ECMWF PUSH FRONT THROUGH BY FRIDAY NIGHT...SO TOOK OUT 20 POP FOR FRIDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 63 72 48 70 / 80 60 10 10 SHOALS 61 72 48 69 / 100 40 10 10 CULLMAN 63 71 48 69 / 80 80 10 10 FAYETTEVILLE 62 70 45 67 / 80 60 10 10 ALBERTVILLE 63 71 49 69 / 40 90 10 10 FORT PAYNE 62 69 49 71 / 40 90 20 10 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && UPDATES...KDW PREV AFTN DISCUSSION...20
Hazardous weather outlook, May 2, 1:25 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HUNTSVILLE AL 125 PM CDT FRI MAY 2 2008 ALZ001>010-016-TNZ076-096-097-030500- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 125 PM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THROUGH TONIGHT... BREEZY CONDITIONS WILL PRECEDE A STRONG COLD FRONT MOVING ACROSS THE CENTRAL PLAINS. AHEAD OF THIS FRONT...INCREASINGLY UNSTABLE CONDITIONS COUPLED WITH AN APPROACHING UPPER LEVEL SYSTEM...WILL LEAD TO FAVORABLE CONDITIONS FOR THUNDERSTORM DEVELOPMENT. AN ISOLATED STRONG TO SEVERE STORM IS POSSIBLE ACROSS THE REGION LATE THIS AFTERNOON AND EVENING....MAINLY WEST OF INTERSTATE 65. AT THIS TIME...THE PRIMARY THREATS FROM ANY SEVERE STORMS APPEAR TO BE DAMAGING WIND GUSTS AND LARGE HAIL. HOWEVER...SUFFICIENT WIND SHEAR WILL BE IN PLACE FOR AN ISOLATED TORNADO THREAT AS WELL. A SECOND AND MORE ORGANIZED ROUND OF THUNDERSTORMS WILL MOVE ACROSS ALABAMA FROM WEST TO EAST OVERNIGHT INTO SATURDAY ALONG A PRE-FRONTAL SQUALL LINE. WHILE THERE IS STILL SOME UNCERTAINLY IN THE STRENGTH OF THIS LINE...THERE LOOKS TO BE A THREAT OF DAMAGING WINDS AND HAIL WITH ANY EMBEDDED STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A LINE OF SHOWERS AND THUNDERSTORMS WILL BE TRAVERSING THE REGION EARLY ON SATURDAY AHEAD OF THE COLD FRONT. THE LINE OF STORMS SHOULD CLEAR NORTHEAST ALABAMA BY EARLY AFTERNOON. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE TONIGHT AND EARLY SATURDAY. CBD
In the hours before
Special weather statement, May 2, 7:17 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 717 PM CDT FRI MAY 2 2008 ALZ001-030100- LAUDERDALE- 717 PM CDT FRI MAY 2 2008 ...SIGNIFICANT WEATHER ALERT...TORNADIC THUNDERSTORM MOVING TOWARD WESTERN PORTION OF THE COUNTY... AT 717 PM CDT...LAW ENFORCEMENT REPORTED A TORNADO 10 MILES SOUTH OF CORINTH MISSISSIPPI...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES...LARGE HAIL...AND POTENTIALLY DAMAGING WINDS. BE PREPARED FOR POSSIBLE WARNINGS WHICH WILL LIKELY BE REQUIRED BEFORE 8 PM TONIGHT. * LOCATIONS IN OR NEAR THE PATH OF THIS THUNDERSTORM INCLUDE... WATERLOO. WRIGHT. PICKWICK LAKE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:27 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 48 min |
| May 2, 8:50 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 25 min |
| May 2, 9:14 PM CDT | Tornado Warning | HUN | Lauderdale | 16 min |
| May 3, 2:48 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 42 min |
| May 3, 5:13 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 32 min |
| May 3, 5:25 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 23 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.